# SDR DALA2015032002295

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 61,031 hours, 44,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS FROM ROWS 1-12 FLOOR LIGHTS INOPERATIVE AFTER ERA 531288-14MA WAS COMPLETED.  MAINTENANCE R & R CONNECTOR PLUG P1-791 ON B5-211 IAW WDM 33-51-14 AND REPLACED B5-211 POWER SUPPLY AND BATTERY.  OPS CKS NML IAW AMM 33-53.
